MathSciNet Relay Station
MathSciNet bibliographic data
MR256983 (41 #1638) 10.10
Baker, A.; Coates, J. Integer points on curves of genus 1. Proc. Cambridge Philos. Soc. 67 1970 595–602.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement